Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holomorphic maps that extend to automorphisms of a ball


Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 81 (1981), 429-432
MSC: Primary 32D15; Secondary 32H99
DOI: https://doi.org/10.1090/S0002-9939-1981-0597656-8
MathSciNet review: 597656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved, under hypotheses that may be close to minimal, that certain types of biholomorphic maps of subregions of the unit ball in $ {{\mathbf{C}}^n}$ have the extension property to which the title alludes.


References [Enhancements On Off] (What's this?)

  • [1] H. Alexander, Holomorphic mappings from the ball and polydisc, Math. Ann. 209 (1974), 249-256. MR 0352531 (50:5018)
  • [2] -, Proper holomorphic mappings in $ {{\mathbf{C}}^n}$, Indiana Univ. Math. J. 26 (1977), 137-146. MR 0422699 (54:10685)
  • [3] J. E. Fornaess, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math. 98 (1976), 529-569. MR 0422683 (54:10669)
  • [4] A. Nagel and W. Rudin, Moebius-invariant function spaces on balls and spheres, Duke Math. J. 43 (1976), 841-865. MR 0425178 (54:13135)
  • [5] S. I. Pinčuk, On proper holomorphic mappings of strictly pseudoconvex domains, Siberian Math. J. 15 (1974), 644-649.
  • [6] -, On the analytic continuation of holomorphic mappings, Math. USSR-Sb. 27 (1975), 375-392.
  • [7] -, Analytic continuation of mappings along strictly pseudoconvex hypersurfaces, Soviet Math. Dokl. 18 (1977), 1237-1240.
  • [8] J. P. Rosay, Sur une caractérisation de la boule parmi les domaines de $ {{\mathbf{C}}^n}$ par son groupe d'automorphismes, Ann. Inst. Fourier 29 (1979), 91-97. MR 558590 (81a:32016)
  • [9] B. Wong, Characterization of the unit ball in $ {{\mathbf{C}}^n}$ by its automorphism group, Invent. Math. 41 (1977), 253-257. MR 0492401 (58:11521)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15, 32H99

Retrieve articles in all journals with MSC: 32D15, 32H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597656-8
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society